MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 DC-DEFIBRILLATOR, LOW-ENERGY (INCLUDING PADDLES); INTERNAL PADDLES

PHYSIO-CONTROL, INC. - 3015876 DC-DEFIBRILLATOR, LOW-ENERGY (INCLUDING PADDLES); INTERNAL PADDLES
Catalog Number 11131-000045
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.The customer will be provided with replacement internal paddles.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that the internal paddles of their device did not work.As a result, defibrillation therapy would not have been available, if needed.There were no reports of harm to the patient as a result of the reported event.
 
Additional Manufacturer Narrative
Stryker product analysis center (pac) evaluated the internal paddles and verified the reported issue.It was observed that the wire going into connector 13 is broken at the solder joint.
 
Event or Problem Description

Brand Name
DC-DEFIBRILLATOR, LOW-ENERGY (INCLUDING PADDLES)
Common Device Name
INTERNAL PADDLES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key23356177
Report Number0003015876-2025-02189
Device Sequence Number18442128
Product Code LDD
UDI-Device Identifier00883873863497
UDI-Public00883873863497
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000045
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK 15 MONITOR/DEFIBRILLATOR, MKJ, SN UNKNOWN.
Patient SexUnknown